View Full Version : Propecia Short Term Effects

01-24-2012, 09:48 AM
For some time I've been experiencing some sexual side effects intermittently. I've recently gotten better about taking the drug 1x a day and not skipping doses or forgetting to take it, etc, and the symptoms have been worse.

Here's the odd thing. I often wake up "fully functioning". The past couple days i've been experimenting, and when i take the drug, 30 minutes later it also seems fine, but by an hour or two, I'm in less effective territory.

At night it's not consistent, but does seem to improve the later it gets.

Anyone ever seen this? I was thinking it was the ADHD medication i take at the same time, but the dr didn't think so. I've got an appointment with the dr who prescribed propecia tomorrow... Any advice for what I should tell him/ask him?

FYI, I'm in my 20s, and these issues have some real, negative impacts on my relationship.